Your not ment to drink whilst taking antibiotics at all but it doesn't sound like that!
There's a couple of thinks that it could be a reaction to the anibiotics and that you may need to get them changed... did you feel like this after you started taking the course of tablets or is the sickness a recent thing!
You could also have a bug of some sort! The reason I decided to reply to your post however was because of the implanon! I have this as well and in the past month I have had horrendous pains in womb region, thumping sore heads and sickness! I have went for a internal examination and I am still waiting for the results!
If you type into Google implanon and look for a news letter it will tell you that it has been failing hundreds of woman and that thousand more have had severe side affects! I spoke to my own doctor about this and she insures me that this form of contraceptive
is the most reliable and better in her opinion than most of the rest! I'm just going to wait for the results in the mean time!
I suggest that you have a look for the article to see for yourself!
Best of luck